# SDR SWAA201805161658

- Difficulty date: April 30, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,098 hours, 16,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR  SLIDE WAS FOUND LOOSE NEAR GIRT BAR.   REINSTALLED THE SLIDE IAW MT.
